Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itching and inflammation in the pubic area. Prescribed with antibiotics. Symptoms recurring

i am getting itching in the pubic area and it leads to slight inflamation .and it happens for 2 0r 3 days in a row generally after 15days of getting my period.what should i do.i had seen my gynec and she had prescribed me an antibiotic and advised me to have lots of prebiotic afer almost six months iam getting the itch again.
Asked On : Tue, 9 Apr 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is fungal
keep skin dry
no oils
take forcan 150 mg once a week for 3 months
applu candid ointment on area twice a day
in afternoon you can usemycodermpowder on area
dont stop till 3 months
all fungus will be treated and wont come again
Answered: Tue, 9 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It is probably pediculosis pubis (lice) or fungus infection.
Either way, it is easily and completely curable...
See a dermatologist - proper diagnosis is important for appropriate treatment...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor